# SDR DALA2019111876750

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 66,145 hours, 8,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EXIT SIGN IN BULK CARGO CREW REST IS INOPERATIVE. FABRICATED BRACKET ASSEMBLY AND INSTALLED PER ER/A 583027-14. LP 1361685
